# SDR SWAA2012062005108

- Difficulty date: June 7, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 49,676 hours, 40,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT BS 685+8, RBL 24.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
